How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28277
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Same as above. Suddenly started getting bitter taste when i

Customer Question

Same as above. Suddenly started getting bitter taste when i drink water. Thought it me biotene (mounthwash) for dry mouth .Switched to Scope. Washed and changed filter on filter pitcher. Tried just out of tap. Tried coconut water and Gatorade.Thought it might be my sunscreen getting in my mouth, but doesn't seem to be. I take effexor, wellbutrin, and occasional clonazepam. Just started trying Lunesta. Maybe it's that? It's making me not want to drink water or anything, and that can't be good.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide greatservice.

You are experiencing change in taste sensation also known as dysgeusia.

Lunesta commonly causes this side effect in upto 30% cases.

May improve over 2 weeks or so.

But if really intolerable, you will need to discontinue lunesta.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my responseExcellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/